MathSciNet Relay Station
MathSciNet bibliographic data
MR2957279 42B25 (47B47)
Zhou, Jiang; Ma, Bolin Marcinkiewicz commutators with Lipschitz functions in non-homogeneous spaces. Canad. Math. Bull. 55 (2012), no. 3, 646–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement